Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Dizziness and getting burnt smell, had a mass removed and complete hystorectomy

age 46, female: i had a mass removed and complete hystorectomy in november 2010, two weeks after i began to have dizzyness, light headed, and now the smell of burnt oil like from an automobile. I have been told it may be vertigo and have been taking meclazine 25 mg three times a day. This isn t helping. i get dizzy from as little as just looking down to get some from my purse, turning my head left or right just to look at paper for phone numbers to transfer calls at work. I have noticed at night, it is worse if i turn to my left side to sleep. Hope you can help, any suggestion s. Please help.
Asked On : Fri, 13 May 2011
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u have positional vertigo,means when ur head turn position u develop it.
u need to consult ENT doctor.
dont move ur head to swiftly as it will create problem.
be gentle and slow in movement.
drink more water and avoid bright light.
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor